zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Optimal control of Keller-Segel equations. (English) Zbl 0982.49006
This paper is concerned with an optimal control problem governed by the Keller-Segel equations (partial differential equations). The described techniques for solving such problem are based on the energy estimates and on the compact method. The authors establish a priori estimates for the solutions and they show that the classical method described by J. L. Lions can be used. Existence and uniqueness of local weak solutions are proved. Then existence of optimal controls is justified. Adjoint equations have to be introduced. Note that Keller-Segel equations are introduced to describe the aggregation process of the cellular slime mold by chemical attraction. But this paper only contains theoretical results.

MSC:
49J20Optimal control problems with PDE (existence)
49K20Optimal control problems with PDE (optimality conditions)
92C17Cell movement (chemotaxis, etc.)
WorldCat.org
Full Text: DOI
References:
[1] Ahmed, N. U.; Teo, K. L.: Optimal control of distributed parameter systems. (1981) · Zbl 0472.49001
[2] Barbu, V.: Analysis and control of nonlinear infinite dimensional systems. (1993) · Zbl 0776.49005
[3] Biler, P.; Hebisch, W.; Nadzieja, T.: The Debye system: existence and large time behavior of solutions. Nonlinear anal. 238, 1189-1209 (1994) · Zbl 0814.35054
[4] Casas, E.; Fernández, L. A.; Yong, J.: Optimal control of quasilinear parabolic equations. Proc. roy. Soc. Edinburgh sect. A 125, 545-565 (1995) · Zbl 0833.49002
[5] Dautray, R.; Lions, J. L.: Mathematical analysis and numerical methods for science and technology. (1992) · Zbl 0755.35001
[6] Herrero, M. A.; Velázquez, J. J. L.: Chemotaxis collapse for the Keller--segel model. J. math. Biol. 35, 177-194 (1996) · Zbl 0866.92009
[7] Nagai, T.; Senba, T.; Yosida, K.: Application of the Trudinger--Moser inequality to a parabolic system of chemotaxis. Funkcial. ekvac. 40, 411-433 (1997) · Zbl 0901.35104
[8] Lions, J. L.: Quelques méthodes de résolution des problèmes aux limites non linéaires. (1969)
[9] Lions, J. L.: Optimal control of systems governed by partial differential equations. (1971) · Zbl 0203.09001
[10] Keller, E. F.; Segel, L. A.: Initiation of slime mold aggregation viewed as an instability. J. theor. Biol. 26, 399-415 (1970) · Zbl 1170.92306
[11] Papageorgiou, N. S.: On the optimal control of strongly nonlinear evolution equations. J. math. Anal. appl. 164, 83-103 (1992) · Zbl 0766.49010
[12] Yagi, A.: Norm behavior of solutions to a parabolic system of chemotaxis. Math. japon. 45, 241-265 (1997) · Zbl 0910.92007
[13] Triebel, H.: Interpolation theory, function spaces, differential operators. (1978) · Zbl 0387.46033